# SDR AG2R04230201

- Difficulty date: April 23, 2002
- Submitted: June 20, 2002
- Operation: General aviation
- Engine: Lyc IO720D1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: SL738190
- Condition: Failed
- Location: Counter Weight
- Part time: 250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTER WEIGHT BUSHINGS (PN LS73810) HAVE FAILED AT 2 TO 250 HOURS.  IT APPEARS THAT THE MATERIAL MAY BE TOO SOFT.  BUSHINGS WERE REMOVED BY OPERATOR AND SENT BACK FOR EVALUATION.
